# SDR UIEA2024080900803

- Difficulty date: August 15, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 106,961 hours, 20,742 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Seal
- Part number: 491C1313523001
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE, LEFT T/R REVERSER, UPPER FIRE SEAL SECCION MISSING (TRAILING EDGE)( LEFT ENGINE, LEFT T/R REVERSER, UPPER FIRE SEAL WAS REPLACED IAW SRM 51-10-02-0G-0 PAR 9 REV 125 15/APR/2024. NO FURTHER DEFECTS NOTED )
